# SDR CALA2023090402697

- Difficulty date: September 3, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 74,326 hours, 32,179 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50B08
- Condition: Corroded
- Location: Fr 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDERFLOOR FR 69-70 CORROSION ON STRINGER 43L. GEN BY V061708 ON HAECO LCQ NR 9296748 REPAIRED SECTION OF STGR 43LH BTW FR 69-70 IAW A319 SRM 53-47-13 -300-004 ACMP BY MECH V925324 INSP BY V061704
